Alert archive / Mississippi / Flash Flood Warnings in 2015
Flash Flood Warning 60, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jul 3, 2015, 3:13 AM CDT for 9 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2015, 3:13 AM CDT (08:13 UTC)
- Expired
- Jul 3, 2015, 6:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Prentiss County, MS, Tippah County, MS, Tishomingo County, MS, Union County, MS
The radar
The Columbus AFB radar (KGWX), 90 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 8.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 531 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1501 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
990
WGUS54 KMEG 030813
FFWMEG
MSC009-057-071-081-093-117-139-141-145-031115-
/O.NEW.KMEG.FF.W.0060.150703T0813Z-150703T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
313 AM CDT FRI JUL 3 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN BENTON COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHERN ITAWAMBA COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHEASTERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...
PRENTISS COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHEASTERN MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI...
TIPPAH COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHERN LEE COUNTY IN NORTHEASTERN MISSISSIPPI...
UNION COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHERN TISHOMINGO COUNTY IN NORTHEASTERN MISSISSIPPI...
* UNTIL 615 AM CDT
* AT 311 AM CDT...FIRE DEPARTMENT ESTIMATES 2 TO 4 INCHES OF RAIN HAS
OCCURRED OVER THE PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 3 HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOONEVILLE...NEW ALBANY...HOLLY SPRINGS...RIPLEY...BALDWYN...
TISHOMINGO STATE PARK...SALTILLO...GUNTOWN...BELMONT...BLUE
MOUNTAIN...ECRU...JUMPERTOWN...TISHOMINGO...CAMBRIDGE...BLAIR...NEW
HARMONY...WHEELER...KEOWNVILLE...BETHLEHEM AND THRASHERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3436 8817 3439 8951 3475 8944 3483 8909
3480 8875 3476 8875 3476 8837 3477 8836
3475 8812
$$1 follow-up statement
549
WGUS74 KMEG 031022
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
522 AM CDT FRI JUL 3 2015
MSC009-057-071-081-093-117-139-141-145-031115-
/O.CON.KMEG.FF.W.0060.000000T0000Z-150703T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON MS-ITAWAMBA MS-LAFAYETTE MS-PRENTISS MS-MARSHALL MS-TIPPAH MS-
LEE MS-UNION MS-TISHOMINGO MS-
522 AM CDT FRI JUL 3 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
SOUTHERN BENTON...NORTHERN ITAWAMBA...NORTHEASTERN LAFAYETTE...
PRENTISS...SOUTHEASTERN MARSHALL...TIPPAH...NORTHERN LEE...UNION AND
SOUTHERN TISHOMINGO COUNTIES...
AT 522 AM CDT...DOPPLER RADAR ESTIMATES 3 TO 5 INCHES OF RAIN HAS
OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOONEVILLE...NEW ALBANY...HOLLY SPRINGS...RIPLEY...BALDWYN...
TISHOMINGO STATE PARK...SALTILLO...GUNTOWN...BELMONT...BLUE
MOUNTAIN...ECRU...JUMPERTOWN...TISHOMINGO...CAMBRIDGE...BLAIR...NEW
HARMONY...WHEELER...KEOWNVILLE...BETHLEHEM AND THRASHERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3436 8817 3439 8951 3475 8944 3483 8909
3480 8875 3476 8875 3476 8837 3477 8836
3475 8812
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 11:53 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jul 2, 11:53 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1153 PM CDT THU JUL 2 2015 .UPDATE... UPDATED FOR THE 06Z AVIATION DISCUSSION && .PREV DISCUSSION... /ISSUED 839 PM CDT THU JUL 2 2015/ UPDATE... AT MID EVENING...SCATTERED SHOWERS AND STORMS WERE ACROSS THE NORTHERN THIRD OF THE CWA. WHILE A SEVERE STORM CANNOT BE RULED OUT...THE PRIMARY THREATS FROM THESE STORMS SHOULD BE LIGHTNING AND HEAVY RAIN. STORMS HAVE BEEN PRODUCING AROUND 1 INCH/HOUR ACCUMULATION BASED ON DUAL POL RADAR ESTIMATES. A SHORTWAVE APPROACHING FROM THE NORTHWEST SHOULD ASSIST IN ADDITIONAL STORM DEVELOPMENT. OVERNIGHT...WE WILL NEED TO WATCH FOR TRAINING OF STORMS WHICH WOULD INCREASE ACCUMULATION AND FLASH FLOOD POTENTIAL. OVERALL FORECAST APPEARS IN GOOD SHAPE. WILL ADJUST THE 00-06Z QPF TO BETTER FIT CURRENT TRENDS. SHORT-TERM GUIDANCE /HRRR AND 18Z NAM/ SUGGEST AREA OF SHOWERS/STORMS WILL SAG SOUTH THROUGH THE NIGHT AS CURRENTLY DEPICTED. TIMING/LOCATION OF AREAS OF SHOWERS/STORMS ON FRIDAY WILL LARGELY DEPEND ON OVERNIGHT EVOLUTION OF CURRENT CONVECTION. GW PREV DISCUSSION... /ISSUED 214 PM CDT THU JUL 2 2015/ DISCUSSION... CLOUDS BEGINNING TO ERODE...WITH ATMOSPHERE FINALLY SEEING A SLOW DESTABILIZATION. A FEW STORMS ON RADAR HAVE POPPED UP ACROSS NORTHWEST TENNESSEE...BUT HAVE REMAINED BELOW SEVERE LIMITS. STORM COVERAGE HAS ALSO REMAINED STEADY. CURRENT TEMPERATURES ARE RUNNING IN THE LOW TO MID 80S WITH BREEZY SOUTHWEST WINDS. HIGHS SHOULD CLIMB TO THE MID AND UPPER 80S WITH A MIX OF CLOUDS AND SUN. FOR TONIGHT THROUGH SATURDAY...MAIN FOCUS FOR SCATTERED SHOWERS AND STORMS WILL BE JUST ALONG AND SOUTH OF A WEAK COLD FRONT RUNNING FROM NORTHWEST ARKANSAS TO THE OHIO RIVER...WHILE A SERIES OF SHORTWAVES DROP SOUTHEAST FROM THE CENTRAL PLAINS. THE FIRST WAVE WILL ARRIVE LATE THIS EVENING WHICH COULD PROVIDE FOR MORE ORGANIZED ACTIVITY. MODELS HOWEVER HAVE BEEN VERY BULLISH WITH THIS SCENARIO...LEADING TO MUCH HIGHER QPF...BUT ONLY PORTIONS OF NORTHWEST TENNESSEE HAS REALLY SEEN THIS ACTION. SO AM A BIT HESITANT ON KEEPING POPS HIGHER THAN 60 PERCENT BEYOND THE FIRST 12 HOURS. THERE ARE JUST TOO MANY FACTORS THAT COULD MUCK UP THE AREA...COLD POOLS...LOW LEVEL CLOUD COVER...ETC. THIS IN TURN WOULD LEAD TO PROLONGED STABILITY DURING THE DAY...GENERATING ONLY WIDELY ISOLATED ACTIVITY LATE IN THE AFTERNOON AND EVENING. THE SEVERE WEATHER THREAT WILL REMAIN LOW THROUGH THE PERIOD...WITH AREAS ALONG AND NORTH OF INTERSTATE FORTY SEEING THE GREATEST AMOUNT OF BULK SHEAR...25 TO 30 KTS...WITH THE APPROACHING WAVE. THE WORST THREAT THE NEXT 48 HOURS WILL CONTINUE TO BE VERY LOCALIZED FLASH FLOODING...SUCH AS WAS SEEN IN OBION COUNTY LAST NIGHT. DUE TO RAIN CHANCES AND SIGNIFICANT CLOUD COVER HIGH TEMPERATURES WILL REMAIN BELOW NORMAL FRIDAY AND SATURDAY WITH NEAR NORMAL LOWS. SUNDAY THROUGH THURSDAY...A WEAKER NORTHWEST UPPER FLOW IS PROJECTED TO SLOWLY DEVELOP OVER THE MID MISSISSIPPI VALLEY AS HEIGHTS BUILD IN THE OHIO VALLEY AND GREAT LAKES. TEMPERATURES WILL SLOWLY CREEP BACK UP TO THE UPPER 80S AND LOW 90S..OR NEAR NORMAL FOR EARLY JULY. CONVECTION WILL BE MORE DIURNALLY DRIVEN WITH MAX HEATING AND WILL LIKELY BECOME MORE ISOLATED IN COVERAGE. JAB && .AVIATION... 06Z TAF CYCLE VFR CONDITIONS WILL BE FOUND DURING MOST OF THE FORECAST PERIOD. SHOWERS AND THUNDERSTORMS ARE MOVING ACROSS MAINLY THE NORTHERN HALF OF THE FORECAST AREA BUT SHOULD INCREASE IN AREAL COVERAGE OVERNIGHT. MORE THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE DAY AND EARLY EVENING HOURS ON FRIDAY. ANY OF THE THUNDERSTORMS MAY PRODUCE A BRIEF PERIOD OF MVFR CEILINGS AND VISIBILITIES. WINDS WILL BE MAINLY FROM THE SOUTHWEST AT 5 TO 10 KNOTS FOR MUCH OF THE FORECAST PERIOD. ARS && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jul 2, 2:19 PM CDT, 12 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 219 PM CDT THU JUL 2 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-032130- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 219 PM CDT THU JUL 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE MID SOUTH LATE THIS AFTERNOON AND TONIGHT...ESPECIALLY ALONG AND NORTH OF A LINE FROM FORREST CITY ARKANSAS TO PICKWICK DAM TENNESSEE. DAMAGING WINDS WILL BE THE PRIMARY THREAT FOR ANY THUNDERSTORMS THAT REACH SEVERE LIMITS. LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL UPPER LEVEL DISTURBANCES THROUGHOUT HOLIDAY WEEKEND MAY PRODUCE A FEW STRONG TO SEVERE STORMS ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT...AND POSSIBLY AT TIMES FRIDAY INTO THE UPCOMING HOLIDAY WEEKEND IN SUPPORT OF SEVERE WEATHER OPERATIONS. JAB
In the hours before
Special weather statement, Jul 2, 9:13 PM CDT, 6 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 913 PM CDT THU JUL 2 2015 ARZ018-026-028-MOZ113-030245- CRAIGHEAD AR-MISSISSIPPI AR-GREENE AR-DUNKLIN MO- 913 PM CDT THU JUL 2 2015 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL UNTIL 945 PM CDT FOR... NORTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN GREENE COUNTY IN EASTERN ARKANSAS... SOUTHWESTERN DUNKLIN COUNTY IN SOUTHEASTERN MISSOURI... AT 913 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED NEAR PARAGOULD...MOVING EAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN NORTHEASTERN CRAIGHEAD...NORTHWESTERN MISSISSIPPI... SOUTHEASTERN GREENE AND SOUTHWESTERN DUNKLIN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3595 9064 3612 9057 3603 9008 3577 9019 TIME...MOT...LOC 0213Z 289DEG 28KT 3601 9052
Special weather statement, Jul 2, 9:35 PM CDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 935 PM CDT THU JUL 2 2015 ARZ026>028-030315- CRAIGHEAD AR-MISSISSIPPI AR-POINSETT AR- 935 PM CDT THU JUL 2 2015 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL UNTIL 1015 PM CDT FOR... SOUTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... WEST CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS... NORTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS... AT 934 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED NEAR GREENFIELD...OR NEAR JONESBORO...MOVING EAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN SOUTHEASTERN CRAIGHEAD...WEST CENTRAL MISSISSIPPI AND NORTHEASTERN POINSETT COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3568 9087 3585 9080 3572 9017 3546 9028 TIME...MOT...LOC 0234Z 289DEG 28KT 3574 9075
Special weather statement, Jul 2, 11:03 PM CDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1103 PM CDT THU JUL 2 2015 ARZ009-018-MOZ113-030430- GREENE AR-CLAY AR-DUNKLIN MO- 1103 PM CDT THU JUL 2 2015 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL UNTIL 1130 PM CDT FOR... NORTHEASTERN GREENE COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS... EAST CENTRAL DUNKLIN COUNTY IN SOUTHEASTERN MISSOURI... AT 1103 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR GREENWAY...OR NEAR RECTOR...MOVING EAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN NORTHEASTERN GREENE...SOUTHEASTERN CLAY AND EAST CENTRAL DUNKLIN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3624 9039 3642 9037 3642 8997 3616 8999 TIME...MOT...LOC 0403Z 274DEG 21KT 3633 9029
Special weather statement, Jul 2, 11:10 PM CDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1110 PM CDT THU JUL 2 2015
MSZ001-002-TNZ048>050-088-089-030500-
MARSHALL MS-DE SOTO MS-TIPTON TN-LAUDERDALE TN-SHELBY TN-HAYWOOD TN-
FAYETTE TN-
1110 PM CDT THU JUL 2 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL MIDNIGHT CDT FOR...
NORTHWESTERN MARSHALL COUNTY IN NORTHWESTERN MISSISSIPPI...
NORTHERN DE SOTO COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHEASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
SHELBY COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
WESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
AT 1108 PM CDT...GUSTY OUTFLOW WINDS WILL MOVE ACROSS THE MEMPHIS
METRO AREA...AND INTO SOUTHWESTERN TENNESSEE AND NORTHWESTERN
MISSISSIPPI. WIND GUSTS OF UP TO 40 MPH ARE POSSIBLE.
BEHIND THE GUSTY WINDS...SCATTERED THUNDERSTORMS WILL MOVE THROUGH.
THESE STORMS WILL BRING LIGHTNING AND BRIEF BUT HEAVY RAINFALL.
PEOPLE IN NORTHWESTERN MARSHALL...NORTHERN DE SOTO...SOUTHEASTERN
TIPTON...SOUTHEASTERN LAUDERDALE...SHELBY...SOUTHWESTERN HAYWOOD AND
WESTERN FAYETTE COUNTIES SHOULD REMAIN ALERT AS THE WINDS AND STORMS
MOVE THROUGH.
LAT...LON 3528 8996 3560 8957 3556 8921 3491 8955
3492 9022
TIME...MOT...LOC 0408Z 274DEG 21KT 3513 8992Local storm report, Jul 2, 11:43 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1143 PM CDT THU JUL 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM HAIL PIGGOTT 36.38N 90.20W
07/02/2015 E0.88 INCH CLAY AR PUBLIC
NICKEL SIZE HAIL IN PIGGOTT ALONG WITH 50 MPH WINDS WHICH
KNOCKED DOWN SOME LIMBS AND SMALL PIECES OF SHINGLES FROM
OLDER BUILDINGS.
&&
ARSLocal storm report, Jul 3, 12:13 AM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1213 AM CDT FRI JUL 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM FLASH FLOOD 3 S PARAGOULD 36.01N 90.51W
07/03/2015 GREENE AR PUBLIC
PICTURE ON TWITTER SHOWS FLOOD WATER UP TO THE KNEES OF A
RESIDENT IN THE CARRIAGE HILLS SUBDIVISION SOUTH OF
PARAGOULD.
&&
JPMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 5:10 AM CDT | Flash Flood Warning | MEG | Calhoun, Itawamba, Lafayette, Lee, Pontotoc, Yalobusha | 3 hr |
| Jul 3, 5:17 AM CDT | Flash Flood Warning | MEG | Coahoma, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 3 hr |
| Jul 3, 5:55 AM CDT | Special Weather Statement | MEG | Itawamba, Monroe | 35 min |
| Jul 3, 7:52 AM CDT | Flash Flood Warning | MEG | DeSoto, Marshall | 6 hr |
| Jul 3, 8:15 AM CDT | Flash Flood Warning | MEG | Benton, Lafayette, Lee, Marshall, Prentiss, Tippah and 1 more | 3 hr |
| Jul 3, 8:31 AM CDT | Flash Flood Watch | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 34 hr |
| Jul 3, 8:31 AM CDT | Special Weather Statement | MEG | Monroe | 44 min |
| Jul 3, 8:59 AM CDT | Flash Flood Warning | MEG | Itawamba, Lee, Pontotoc, Prentiss, Tishomingo | 9 hr |
| Jul 3, 9:13 AM CDT | Special Weather Statement | MEG | Pontotoc | 47 min |
| Jul 3, 9:30 AM CDT | Flash Flood Warning | MEG | Calhoun, Lafayette, Pontotoc | 3 hr |
| Jul 3, 10:02 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 30 min |
| Jul 3, 11:09 AM CDT | Flash Flood Warning | MEG | Benton, Lafayette, Lee, Marshall, Pontotoc, Prentiss and 2 more | 6 hr |
| Jul 3, 11:10 AM CDT | River Flood Warning | MEG | Lafayette, Marshall, Union | 56 hr |
| Jul 3, 11:30 AM CDT | River Flood Warning | MEG | Lee | 22 hr |
| Jul 3, 2:00 PM CDT | Flash Flood Warning | MEG | Calhoun, Lafayette, Panola, Pontotoc, Yalobusha | 3 hr |
| Jul 3, 2:08 PM CDT | River Flood Warning | MEG | Monroe | 5 days |
| Jul 3, 2:08 PM CDT | River Flood Warning | MEG | Monroe | 68 hr |
| Jul 3, 4:57 PM CDT | Areal Flood Warning | MEG | Calhoun, Chickasaw, Lafayette, Panola, Pontotoc, Yalobusha | 6 hr |
| Jul 3, 5:11 PM CDT | Areal Flood Warning | MEG | Benton, Lafayette, Lee, Marshall, Pontotoc, Prentiss and 2 more | 6 hr |
| Jul 3, 5:58 PM CDT | Areal Flood Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc, Prentiss and 1 more | 6 hr |
Nearby
Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.